# SDR DALA2025090106443

- Difficulty date: August 30, 2025
- Submitted: September 1, 2025
- Operation: Air carrier
- Aircraft: N352NB
- Make and model: Airbus A319-114
- Aircraft serial: 1824
- Aircraft time: 52,873 hours, 28,061 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION EXTERNAL SKIN AROUND VENT OUTLET-TUBE LOCATED FROM FR69 TO FR70 BETWEEN STR31RH AND STR32RH AT LOWER FUSELAGE.   PERFORMED PERMANENT REPAIR LOC ON EXTERNAL SKIN FR69 TO FR70 AT LEVEL STR 31RH TO STR 32 RH AS PER A319 SRM 53-41-11-300-004. (1172815).
